Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15018
Title: Algebraic connectivity of an even uniform hypergraph
Authors: Hu, S
Qi, L 
Keywords: Algebraic connectivity
Hypergraph
Tensor
Z-eigenvalue
Issue Date: 2012
Source: Journal of combinatorial optimization, 2012, v. 24, no. 4, p. 564-579 How to cite?
Journal: Journal of Combinatorial Optimization 
Abstract: We generalize Laplacian matrices for graphs to Laplacian tensors for even uniform hypergraphs and set some foundations for the spectral hypergraph theory based upon Laplacian tensors. Especially, algebraic connectivity of an even uniform hypergraph based on Z-eigenvalues of the corresponding Laplacian tensor is introduced and its connections with edge connectivity and vertex connectivity are discussed.
URI: http://hdl.handle.net/10397/15018
ISSN: 1382-6905
DOI: 10.1007/s10878-011-9407-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

58
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

59
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

45
Last Week
3
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.